# SDR EIA2004034

- Difficulty date: May 4, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 89,754 hours, 21,450 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Bird Strike
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUST AFTER ROTATION AIRCRAFT FLEW THROUGH A FLOCK OF SEAGULLS, IMPACTING SOUNDS HEARD.  ALL INSTRUMENT AND ENGINE PARAMETERS NORMAL.  NO VISIBLE DAMAGE SEEN FROM CARGO COMPARTMENT.  PERFORMED BIRD STRIKE INSPECTION IAW MM 05-51-14.  FOUND RADOME DAMAGE BEYOND LIMITS ON LEFT SIDE FROM STA 100 TO 130 WL 215 TO 250.  REMOVED AND REPLACED RADOME IAW MM 53-52-01.  ALSO FOUND TWO BIRD STRIKES ON LEFT FUSELAGE STATION 310 WL 210 AND NOSE LANDING GEAR STRUT AT WL 95.  INSPECTED BIRD STRIKE AREAS IAW SRM, NO DEFECTS NOTED.  CLEANED BIRD REMAINS OFF AIRCRAFT.
